# SDR SWAA2022032452645

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Rh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE; VERIFY CRACK FREE CONDITION OF OIL ACCESS DOOR AT UPPER FWD CORNER OF UPPER LATCH CUTOUT / REMOVED #2 ENGINE OIL ACCESS DOOR IAW AMM 71-11-05-000-801-F00 STEP 2. INSTALLED SERVICEABLE #2 ENGINE OIL ACCESS DOOR IAW AMM 71-11-05-400-801-F00 STEP 3. REMOVED PAINT AND FOUND CRACK IN UPPER FWD CORNER OF UPPER LATCH CUTOUT OF #2 ENGINE OIL ACCESS DOOR.
